Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 95, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 25, 2014, 8:29 AM CST for 4 counties in Florida. It took effect at Dec 25, 2014, 11:38 PM CST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2014, 8:29 AM CST (14:29 UTC)
- In effect from
- Dec 25, 2014, 11:38 PM CST
- Expired
- Jan 1, 2015, 11:38 PM CST
- In force
- 7 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 15.78 ft at Dec 27, 2014, 11:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
493 WGUS42 KTAE 251429 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 929 AM EST THU DEC 25 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-261429- /O.NEW.KTAE.FL.W.0095.141226T0538Z-000000T0000Z/ /BLOF1.1.ER.141226T0538Z.141228T0000Z.000000T0000Z.NO/ 829 AM CST THU DEC 25 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM THURSDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 17.3 FEET BY SATURDAY EVENING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS, WINDS, OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
8 follow-up statements
115 WGUS82 KTAE 260111 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 811 PM EST THU DEC 25 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-270111- /O.EXT.KTAE.FL.W.0095.141226T1048Z-000000T0000Z/ /BLOF1.1.ER.141226T1048Z.141228T1200Z.000000T0000Z.NO/ 711 PM CST THU DEC 25 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 PM THURSDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 17.3 FEET BY SUNDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS, WINDS, OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
781 WGUS82 KTAE 261546 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1046 AM EST FRI DEC 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-271546- /O.EXT.KTAE.FL.W.0095.000000T0000Z-141231T1500Z/ /BLOF1.1.ER.141226T1507Z.141229T0000Z.141231T0900Z.NO/ 946 AM CST FRI DEC 26 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM FRIDAY THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY SUNDAY EVENING. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS, WINDS, OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
485 WGUS82 KTAE 270247 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 947 PM EST FRI DEC 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-280247- /O.EXT.KTAE.FL.W.0090.000000T0000Z-141229T1200Z/ /CARF1.1.ER.141225T2008Z.141228T0400Z.141229T0600Z.NO/ 847 PM CST FRI DEC 26 2014 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING FOR... THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 PM FRIDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY TOMORROW EVENING. THE RIVER WILL THEN FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-280247- /O.EXT.KTAE.FL.W.0091.141228T2200Z-000000T0000Z/ /BRUF1.1.ER.141228T2200Z.141230T0000Z.000000T0000Z.NO/ 847 PM CST FRI DEC 26 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 7:45 PM FRIDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.8 FEET BY MONDAY EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
706 WGUS82 KTAE 271454 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 954 AM EST SAT DEC 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-281454- /O.EXT.KTAE.FL.W.0095.000000T0000Z-141231T1600Z/ /BLOF1.1.ER.141226T1507Z.141229T1800Z.141231T1000Z.NO/ 854 AM CST SAT DEC 27 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SATURDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY MONDAY AFTERNOON. * IMPACT...AT 19.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR AT DOUGLAS LANDING AND WILLIS LANDING CAMPGROUNDS. THE 19.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER LEVELS IN THESE AREAS DUE TO TIDAL EFFECTS...WINDS...OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
891 WGUS82 KTAE 272037 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 PM EST SAT DEC 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-282037- /O.EXT.KTAE.FL.W.0095.000000T0000Z-141230T2000Z/ /BLOF1.1.ER.141226T1507Z.141227T1730Z.141230T1400Z.NO/ 237 PM CST SAT DEC 27 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:15 PM SATURDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS OCCURRING AND WILL CONTINUE. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 15.7 FEET TODAY AND THEN SLOWLY FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
421 WGUS82 KTAE 280125 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 825 PM EST SAT DEC 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-290125- /O.EXT.KTAE.FL.W.0095.000000T0000Z-141229T1500Z/ /BLOF1.1.ER.141226T1507Z.141227T1730Z.141229T0900Z.NO/ 725 PM CST SAT DEC 27 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SATURDAY THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
347 WGUS82 KTAE 280333 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1033 PM EST SAT DEC 27 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN... GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-281200- /O.EXT.KTAE.FL.W.0095.000000T0000Z-141228T1200Z/ /BLOF1.1.ER.141226T1507Z.141227T1730Z.141228T0600Z.NO/ 933 PM CST SAT DEC 27 2014 THE FLOOD WARNING CONTINUES FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * UNTIL SUNDAY MORNING. * AT 9:15 PM SATURDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MIDNIGHT TOMORROW. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
963 WGUS82 KTAE 280658 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 158 AM EST SUN DEC 28 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN... FRANKLIN...GULF AND LIBERTY COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC013-037-045-077-280728- /O.CAN.KTAE.FL.W.0095.000000T0000Z-141228T1200Z/ /BLOF1.1.ER.141226T1507Z.141227T1730Z.141228T0607Z.NO/ 1258 AM CST SUN DEC 28 2014 THE FLOOD WARNING IS CANCELLED FOR THE APALACHICOLA RIVER NEAR BLOUNTSTOWN. * AT 12:15 AM SUNDAY THE STAGE WAS 14.9 FEET. * FELL BELOW FLOOD STAGE AT 12:15 AM SUNDAY. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.9 FEET BY TOMORROW MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF THE BANK AT THE MARINA. && LAT...LON 3061 8498 3007 8520 2972 8505 2980 8490 3009 8508 3061 8490 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 25, 2:20 AM CST, 6 hours 9 minutes earlier.
Area forecast discussion, Dec 25, 2:20 AM CST, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 AM EST Thu Dec 25 2014
.Near Term [Through Today]...
At the Sfc, the cold front has moved out of the CWA and the rain has
ended. A deep upper level trough remains upstream over the lower MS
River Valley. Therefore, clouds will continue to linger into the
morning hours. By mid-morning cooler drier air will be in place for
most of the region bringing clear skies and more seasonal temps.
Highs today will be in the lower 60s for most of the CWA.
.Short Term [Tonight Through Saturday]...
A mostly clear and chilly night is expected across the region as a
continental ridge of high pressure builds in over the CWA. A
widespread freeze is not expected, however, with overnight lows
generally ranging from the lower to middle 30s north to the middle
to upper 30s to the south. This ridge of high pressure will move
offshore quickly on Friday, with increasing cloudiness from SW to NE
by late in the day. Nevertheless, a moderating trend in high temps
can be expected, with highs in the lower to middle 60s to the north
and west, and middle to upper 60s to the south and east. Although
temperatures will continue to warm on Friday night and Saturday, the
cost of this warming will be increasing chances for rain once again.
These chances will be slight on Friday night (mainly in the 20s),
but will range from 20% over the far SE FL Big Bend, to 60% across
much of SE AL, as a warm frontal boundary begins to develop just to
the north of the Gulf of Mexico.
.Long Term [Saturday Night Through Thursday]...
With either upper level ridging or zonal flow expected to dominate
over the SE US throughout much of the extended period, a prolonged
stretch of above climo temps and PoPs can be anticipated across our
region through much of next week. With highs expected to average in
the upper 60s to the middle 70s and lows only falling into the lower
to middle 50s, this scenario would place most of our region a solid
10 degrees above normal on average, which is very impressive
considering the length of time of the long term fcst. Although no
major storm systems are expected at this time, rain chances are
expected to be higher than average as well. However, nothing like
the flooding rains of the past few days is even considered to be a
remote possibility.
&&
.Aviation...
[Through 06Z Friday] VFR conditions will prevail throughout the TAF
period. Winds will be light and northerly.
&&
.Marine...
As the ridge of high pressure gradually builds in from the
northwest, winds and seas continue to gradually decrease across the
coastal waters, and the current 1 PM EST expiration time of the
Small Craft Advisory appears right on target at this time.
Thereafter, as surface ridging builds in over the marine area, a
prolonged period of light to moderate winds and seas is expected,
but conditions are not expected to reach headline levels at this
time.
&&
.Fire Weather...
Recent heavy rainfall and another round of rain over the weekend
will keep red flag conditions away for the next week.
&&
.Hydrology...
Heavy rainfall over the last few days has resulted in sharp rises
for most area rivers and creeks. There will be moderate flooding on
the middle Ochlockonee River basin, Sopchoppy River and on the far
lower Choctawhatchee. In addition, several rivers will reach minor
flood stage, including Kinchafoonee creek, as well as the
Withlacoochee and Shoal River near Mossyhead. The next chance for
rain will be this weekend with 1 to 2 inches of rain possible over
the course of three days (Sat, Sun, Mon). This additional rainfall
will likely help keep river levels high.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 62 36 66 50 71 / 0 0 0 20 30
Panama City 60 42 63 55 68 / 0 0 10 20 40
Dothan 59 36 61 49 63 / 0 0 10 20 60
Albany 61 34 63 44 66 / 0 0 0 20 40
Valdosta 62 36 66 47 71 / 0 0 0 10 30
Cross City 65 36 69 51 76 / 0 0 0 10 20
Apalachicola 60 44 62 55 66 / 0 0 0 20 30
&&
.TAE Watches/Warnings/Advisories...
FL...RIP CURRENT RISK through late tonight for Coastal Bay-Coastal
Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EST /3 AM CST/ early this morning
for Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST this afternoon all legs.
&&
NEAR TERM...MCDERMOTT
SHORT TERM...GOULD
LONG TERM...GOULD
AVIATION...MCDERMOTT
MARINE...GOULD
FIRE WEATHER...MCDERMOTT
HYDROLOGY...MCDERMOTTThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:32 PM CST | River Flood Warning | TAE | Wakulla | 56 hr |
| Dec 25, 3:29 AM CST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 24 hr |
| Dec 25, 7:15 AM CST | River Flood Warning | TAE | Leon, Liberty, Wakulla | 11 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.